GEM - International Journal on Geomathematics
GEM – The International Journal on Geomathematics publishes peer-reviewed mathematical papers that deal with (i) concepts and methods necessary for the mathematical treatment of geoscientifically relevant problems (ii) analytic, algebraic, and operator- theoretic methods and (iii) modelling of the system Earth (geosphere, cryosphere, hydrosphere, atmosphere, biosphere).
Mathematics concerned with geoscientific problems, i.e., geomathematics, is becoming increasingly important, as first, modern high speed computers and satellite based techniques are entering more and more all geodisciplines and secondly a growing public concern about the future of our planet exists, its climate, its environment, and about an expected shortage of natural resources . Efficient strategies of protection against threats of a changing Earth and the exceptional situation of getting terrestrial, airborne as well as spaceborne data of better and better quality explain the strong need of new mathematical structures, tools, and methods to be published, for which GEM serves as adequate forum.
Original PaperTopical Collection Mathematical Problems in Medical Imaging and Earth Sciences
A greedy algorithm for nonlinear inverse problems with an application to nonlinear inverse gravimetry
Algorithm of micro-seismic source localization based on asymptotic probability distribution of phase difference between two random stationary Gaussian processes
- Journal Title
- GEM - International Journal on Geomathematics
- Volume 1 / 2011 - Volume 9 / 2018
- Print ISSN
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
- Industry Sectors
To view the rest of this content please follow the download PDF link above.